Does Tramadol interact with Flexeril?
tramadol and flexeril can cause serious problems if used together
HI, thanks for using healthcare magic
Tramadol and flexeril can possibly interact to cause serious problems. Both of these medications can potentially increase the levels of a chemical called serotonin, combined increased levels can increase the risk of complications such as seizures and other life threatening issues.
Generally recommended not to use together.
In addition the maximum dose of tramadol that is normally advised to be taken at one interval is 100mg, every 4 to 6 hours if needed.
There is a small interaction with benadryl and tramadol. The benadryl decreases the conversion of the tramadol to the active break down product.
This means that it can potentially decrease the effectiveness of the tramadol in some persons, this effect may not be significant for you.
The maximum single dose of the benadryl is usually up to 50 mg.
I hope this helps, feel free to ask any other questions
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Ornof tramadol interaction
- Oxyelite pro interactions with flexeril
- Alcohol and tramadol interaction
- Does gabapentin interact with tramadol
- Tramadol interaction with oxyelite
- Taking gabapentin-morphine sul-fioricet-flexeril-tramadol-clonazapam decided to stop withdrawal symptoms
- Methotrexate and tramadol interaction
- Will homeopathic treatment adversely interact with flexeril and mobic
- Crystal meth and flexeril interaction
- Flexeril and suboxone interaction